# SDR 9711589760

- Difficulty date: May 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N760NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47288
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH DURING GEAR EXTENSION, NOSE GEAR DID NOT COME DOWN.  NO GREEN OR RED LIGHTS, HYDRAULIC PRESSURE AND QUANTITY WERE NORMAL.  CYCLED GEAR AND NOSE GEAR CAME DOWN NORMALLY.  FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE JACKED AIRCRAFT AND CYCLED GEAR 8 TIMES.  COULD NOT DUPLICATE PROBLEM, ALL OPERATIONS WERE NORMAL.
